# SDR 20010529SG003

- Difficulty date: April 23, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

ENGINE SHUTDOWN FOR HIGH VIBRATION INDICATION AT FL350.  IN CRUISE INDICATION 3 AND AMBER LIGHT.  BOTH A AND B PICKUPS.  LOW SELECTION INDICATES THIS PROBLEM.  TEST CARRIED OUT IAW 71-00-00 TEST 16.  ALL TRIM WEIGHTS REMOVED.  EPR 1.53=1.3 UNITS 90 PERCENT N1=1.0, 85 PERCENT = .8, 80 PERCENT = .4.  (M)
